Academic Journals Database
Disseminating quality controlled scientific knowledge

Stability of cellular neural networks with unbounded time-varying delays

ADD TO MY LIST
 
Author(s): Lijuan Wang | Jianying Shao

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2008;
Issue: 89;
Start page: 1;
Date: 2008;
Original page

Keywords: Cellular neural networks | stability | equilibrium | unbounded time-varying delays

ABSTRACT
In this article, we prove the existence of local solutions and the stability of the equilibrium points for cellular neural networks.
Affiliate Program     

Tango Rapperswil
Tango Rapperswil